# SDR 05FDEA01044

- Difficulty date: April 17, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,468 hours, 26,521 cycles
- Engine: Pwa JT9D*
- Engine time: 22,595 hours, 10,563 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, NOTICED NR 2 EGT NEEDLE/ANALOGUE GAUGE FLUCTATING-RECEIVED ECAM FOR NR 2 ENG OVERLIMITS.  PULLED POWER BACK.  GAUGE STABILIZED THEN STARTED TO  FLUCTUATE AGAIN.  RAN QRH, DECIDED TO RETURN.  BURNED DOWN FUEL TO MAX LNBW.  NORMAL LANDING, TAXI IN.  DEBRIEFED CREW NO OTHER INDICATION ON NR 2 ENG FUEL FLOW, N1 AND N2 NORMAL.  DURING SECURITY CK OF WIRE HARNESS ON ENG FOUND BOTH NUTS ON ENG TERMINAL BLOCK ON FAN CASE BEFORE CONNECTOR 4951P FINGER TIGHT.  TIGHTENED NUTS PER SMP AND PROCEEDED  TO CK WIRING FROM T591 JUNCTION BLOCK TO CONNECTOR 4951P.  ALSO MEGGED WIRES.  ACCOMPLISHED POWER RUN TO 1.3 EPR  PER JRH CH 4-35.
